Benzodent Dental Pain Relieving Cream 0.25 oz – Pack of 3January 11, 2021
BENGAY Pain Relieving Cream Ultra Strength 4 oz – Pack of 4January 11, 2021
Active Ingredient: Aspirin 81mg. per tablet; Compare to the active ingredient in Bayer Children’s Aspirin; Temporary relief of minor aches, pains and headaches. To reduce fever associated with colds, sore throats, teething; 36 Tabs per Box, Pack of 12 – Total 432 Tabs
- FREE SHIPPING on orders over $40
- We ship anywhere in the US.
- If you want this product in other size/color then pls enter product name in Search Bar given on top to find all available variations for this product.
|Age Range (Description)||Kid|
- Aspirin 81mg Chewable Orange Flavored Tablets Generic for Bayer Children’s Aspirin.
- 36 Tabs per Box, Pack of 12 – Total 432 Tabs.
OTC Superstore is a leading wholesale supplier of Aspirin 81mg Chewable Orange Flavored Tablets by Major – Pack of 12.
Secure, Fast, Safe, and Easy Ordering of all OTC Products. We ship anywhere in the USA.
100% SECURE CHECKOUT BY PAYPAL